Hello there and thanks for taking the time to read my question,
I am a female age 33 years old and up until this year my bloodwork has always been perfectly normal. In November my Gynecologist told me that my Vitamin D levels were low and prescribed Vitamin D for me to take for 10 days. I did that like I was supposed to and haven't been to the doctor until this month. But to recap here is the problems I have been noticing. In March, I noticed that my feet and hands were itching. I wondered if I had athletes foot so I used Lotramin and that went away. Then I noticed a few days that I had a welt that itched on my neck. I was really stressed out at this time and just figured it was stress. Later at the beginning of April, I went to the tanning bed and afterwards got a hive like rash on my back that lasted for about an hour and went away. Afterwards, every day I have been having hives that will come up in different spots at a time and will last for about 20 mins and then go away. About three weeks ago, I then got a sore throat and had a fever. I went to the doctor and they did a strep test which came back negative and checked my blood. My sodium level was low and my white blood count and granulocytes were very high and my lymphocytes were low. The Dr. put me on Omnicef for 10 days. I went back to the doctor a few days ago, and everything else turned out normal except now I had high Calcium and High Total Blood Protein. My Total Protein was 10.6. I am worried about the possibility of Cancer or something serious. Do you think it would be Leukemia if just a few weeks ago my Calcium and Blood Protein was normal and now it is not. Could medications like Omnicef cause this increase? Thank you in advance for any help you can give me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.